# SDR SWAA2014060628801

- Difficulty date: April 1, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 38,491 hours, 25,986 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 5910212
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER ESCAPE LINE MOUNTING HARDWARE CORRODED.  R & R MOUNTING ASSEMBLY IAW SRM.
